# SDR AALA20150419010

- Difficulty date: April 18, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug DC-9-83
- Aircraft serial: 53595
- Aircraft time: 47,962 hours, 22,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH EMER LIGHTS SWITCH IN OFF POSITION & ACFT COMPLETELY DEPOWERED, THE TWO AFT OVERWING EXIT LIGHTS COME ON ALONG WITH SOME OTHER LIGHTS AROUND ROW 9.  RESET ACFT POWER & ALLOWED BATTERIES TO CHARGE FOR 6 HOURS.  SYS CHECKED NORMAL IAW MM 33-53-00.
